Universidad Complutense de Madrid
E-Prints Complutense

Rank-one quantum games

Impacto

Downloads

Downloads per month over past year

Cooney, T. and Junge, M. and Palazuelos Cabezón, Carlos and Pérez García, David (2015) Rank-one quantum games. Computational complexit, 24 (1). pp. 133-196. ISSN 1420-8954

[img] PDF
Restringido a Repository staff only

642kB
[img]
Preview
PDF
338kB

Official URL: http://link.springer.com/article/10.1007/s00037-014-0096-x




Abstract

In this work, we study rank-one quantum games. In particular, we focus on the study of the computability of the entangled value ω*. We show that the value ω* can be efficiently approximated up to a multiplicative factor of 4. We also study the behavior of ω* under the parallel repetition of rank-one quantum games, showing that it does not verify a perfect parallel repetition theorem. To obtain these results, we first connect rank-one games with the mathematical theory of operator spaces. We also reprove with these new tools essentially known results about the entangled value of rank-one games with one-way communication ω qow . In particular, we show that ω qow can be computed efficiently and it satisfies a perfect parallel repetition theorem.


Item Type:Article
Uncontrolled Keywords:Quantum games; Efficient approximation; Parallel repetition; Operator spaces
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:30050
Deposited On:13 May 2015 08:43
Last Modified:21 May 2015 08:46

Origin of downloads

Repository Staff Only: item control page